# SDR N6WA2021070901

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 33,640 hours, 26,338 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 26R AT FS464, R&R STRINGER 26R AT FS 464 IAW CRJ 700 SRM 51-40-11
